Estimates of kernels on three-dimensional CR manifolds.

Charles L. Fefferman; Joseph J. Kohn

Revista Matemática Iberoamericana (1988)

  • Volume: 4, Issue: 3-4, page 355-405
  • ISSN: 0213-2230

How to cite

top

Fefferman, Charles L., and Kohn, Joseph J.. "Estimates of kernels on three-dimensional CR manifolds.." Revista Matemática Iberoamericana 4.3-4 (1988): 355-405. <http://eudml.org/doc/39369>.

@article{Fefferman1988,
author = {Fefferman, Charles L., Kohn, Joseph J.},
journal = {Revista Matemática Iberoamericana},
keywords = {Operadores diferenciales; Variedades complejas; Estimación; Variedad tridimensional; Kernel; three-dimensional compact pseudoconvex CR manifold; kernels},
language = {eng},
number = {3-4},
pages = {355-405},
title = {Estimates of kernels on three-dimensional CR manifolds.},
url = {http://eudml.org/doc/39369},
volume = {4},
year = {1988},
}

TY - JOUR
AU - Fefferman, Charles L.
AU - Kohn, Joseph J.
TI - Estimates of kernels on three-dimensional CR manifolds.
JO - Revista Matemática Iberoamericana
PY - 1988
VL - 4
IS - 3-4
SP - 355
EP - 405
LA - eng
KW - Operadores diferenciales; Variedades complejas; Estimación; Variedad tridimensional; Kernel; three-dimensional compact pseudoconvex CR manifold; kernels
UR - http://eudml.org/doc/39369
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.